MAUDE Adverse Event Report: ZIMMER CAS ROSA KNEE ROBOTIC UNIT US PL B; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS ROSA KNEE ROBOTIC UNIT US PL B; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, robotic unit remains at hospital and will be evaluated by engineer.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : robotic unit remains on site.
 
Event or Problem Description
It was reported patient underwent an initial rosa left knee arthroplasty.During the case, rosa gave a constant "force collision error detected" with no force on the arm.Subsequently, case was canceled and patient was woken up from anesthesia.Case was rescheduled.No additional information on the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated updated: g3; h2; h3; h6.Physical and technical evaluation was performed by a field service engineer (fse), and confirmed the appearance of unknown robotic errors that could not be resolved by multiple restarts.A log inspection discovered a disconnection of the force torque sensor from the arm related to the cable.The fse decided to replace the f/t sensor cable with one from a demo unit, and the errors were resolved.The fse went on to replace the f/t sensor as well and performed an arm accuracy and applicative test to ensure proper function.The unit was fully operational after repairs.Device history record (dhr) was reviewed and no deviations or anomalies were discovered.With the information currently available, a root cause for the malfunction of the force torque sensor and the force sensor cable resulting in disconnections cannot be definitively determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
ROSA KNEE ROBOTIC UNIT US PL B
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
kristen lashley
56 e. bell dr.
warsaw, IN 46582
9016334069
MDR Report Key16885277
Report Number0009617840-2023-00007
Device Sequence Number6312233
Product Code OLO
UDI-Device Identifier00889024511170
UDI-Public(01)00889024511170(11)220427
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K210121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-8020-110-01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale